# SDR SWIA201744071

- Difficulty date: November 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL IS CORRODED IN 6EA LOCATIONS AROUND FASTENER HOLES BETWEEN FS 424.00 AND FS 484.00.  (C-CHECK) REPAIRED RT PRESSURE FLOOR SILL PANEL CORROSION AT SIX LOCATIONS COMMON TO THE NUTPLATE HOLES AT FS-429: FS 435.5: FS441: FS447: FS452: AND FS478 IAW REO.
